| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target lesion was located in the non tortuous and non calcified subclavian vein.A 9.0 x 40, 75cm mustang balloon catheter was advance for dilatation.During the procedure, the balloon ruptured upon the first inflation at nominal pressure under 1 minute.The device was pulled from the patient, and the procedure was completed with another of the same device.There were no patient complications reported.
Additional Manufacturer Narrative
Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 18 atmospheres as per mustang specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when deionized water was observed to be leaking from a balloon pinhole located approximately 17mm distal from the proximal markerband.A visual examination of the markerbands identified no issues, a visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.No other issues were identified with the device and no patient complications were reported.
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target lesion was located in the non-tortuous and non-calcified subclavian vein.A 9.0 x 40, 75cm mustang balloon catheter was advance for dilatation.During the procedure, the balloon ruptured upon the first inflation at nominal pressure under 1 minute.The device was pulled from the patient, and the procedure was completed with another of the same device.There were no patient complications reported.